# SDR SWAA2022030373530

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION TO OUTER SURFACE 30' FROM I/B EDGE; 7' FROM FWD EDGE / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 18.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4A(6).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-1 PER SRM 53-40-70-2R-1 TABLE 201.  REMOVED DELAMINATED PLIES APPROX.6.0'X14.5 IN DIAMETER AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-1 PARA 4A-B.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.;[04] FABRICATED; INSTALLED REPAIR PLIES AND SET TO CURE; USING BMS 5-129 GR5 LOT# 1482238-1 AND BMS 8-79ST120 LOT# 1482266-2 WITH BONDER/NCX000523/11051262. IAW SRM 51-70-05-2R-1 PARA4.C-E.;[05] CURED REPAIR PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-1 PARA 4.E AND G. PERFORM POST CURE NDI IAW SRM 51-70-05-2R-6 PARA 4.F.;[06] PERFORM POST CURE NDI IAW SRM 51-70-05-2R-1 PARA 4.F.;[07] VERIFIED CORRECTIVE ACTION ITEMS 4 - 6.  UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2341 S/N: 190848104;[08] APPLIED BMS10-21 TYPE III CONDUCTIVE COATING ;CURED THEN TESTED GOOD IAW AMM 51-21-71-370-801 PARA 3 D STEPS 1-4 & 7. REF CAL TOOL MULTIMETER ID ATS1658 SN 34000350. RESTORED THE FINISH USING BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-05-2R-1 PARA 4 STEP G.;[09] PANEL 193AR DELAMINATION ON THE OUTER SURFACE 30' FROM I/B EDGE 7' FROM THE FWD EDGE WAS REPAIRED IAW SRM 51-70-05-2R-1;[10] INSPECTION COMPLETE
